# SDR HNAA2020040700126

- Difficulty date: March 15, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 SERVICE DOOR CENTER SILL IS CORRODED AROUND FORWARD AND CENTER SCREW HOLES. INSTALLED NEW SERVICEABLE SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
